# SDR ASAA2014032707345

- Difficulty date: March 27, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 5,070 hours, 1,617 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O RIGHT FMC FAIL.  ACFT GROUNDED. ACCOMPLISHED FIM 34-61, TASK 836.  REBOOTED RT FMC. OPS CHECK NORMAL.
